# SDR AALA20090801DFW01

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 57,867 hours, 30,120 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Faulted
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - AUTO SLAT FAIL LIGHT ILLUMINATED ON TAKEOFF OUT OF AUS THEN HAD FLAP DISAGREE LIGHT ON DESCENT.  LANDED DFW WITHOUT INCIDENT.  FOUND FORWARD AUTO SLAT ACTUATOR FAULTED.  REPLACED ACTUATOR AND ADJUSTED CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
